Posted 2/10/2012 2:45 PM (GMT -6)
I HATE prednisone. I'll be off it in two weeks! Absolutely it can cause major mood swings/depressions, big time!
Unfortunately, you are bound to gain weight and yes, it is incredibly difficult to get rid of it. I've gained 100 pounds in one year due to the prednisone.
And a very recent development...my bones are shot to heck because of the pred and I'm only 21. Two of my ribs just broke...they broke in my sleep. I did nothing to cause it but it still happened.
I wish you all the best!
Sarah, 21 y/o.
Several Bone fractures due to Prednisone
Thyroid Cancer, Severe Crohn's Disease w/ perianal involvement, many more...
Current rx: Celexa, Lomotil, Pentasa, Humira, Klonopin, Prednisone, Synthroid, Zinc, Multivitamin, Calcium w/ Vitamin D, Fentanyl, Ambien, Depo Provera, Align, Zofran, Lansoprazole, Propranolol
Past rx: Remicade, 6MP, Flagyl, Cipro, Entocort...